# SDR FDEA201201300386

- Difficulty date: January 30, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 63,349 hours, 20,361 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N50905
- Condition: Corroded
- Location: Bs 440-640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, BS 440-640, RBL 45.5, CORRODED AND GOUGED.  R & R SEAT TRACK, IAW DWG 143N5090 AND SRM 51-40-02.    MAJOR REPAIR.
